# SDR USAA2014061600040

- Difficulty date: June 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 44,313 hours, 16,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L LIGHT ABOVE DOOR MISSING LIGHT COVER.  REPLACED LIGHT COVER ON EMER THRESHOLD LIGHT OVER DOOR 1L.
